I have fibromyalgia and my doctor put me on a really low dosage of lyrica, 50mg a day. I am suposed to go to the doctor on thursday to see how it has been working. It will have been a month on lyrica this tuesday and i see no improvement. My doctor really loves Lyrica and im conerned that it may not be right for me. If i am seeing no Improvement is it just because the little dosage or because it's not right for me? If anyone has experience with lyrica and dosage difference i would appreciate the advice.
Could be either. Your doctor may increase your dosage. With higher dosage comes greater risk of increased side effects. If you don’t feel it is good for you, be honest and tell the doctor. They can’t force you to take it. Lyrica bottomed out my blood pressure and almost killed me after it took away my memory. Thankful it came back after I stopped taking it. Good luck.
I have Trigeminal Nuralgia, so different issue but same drug. I had AMAZING pain relief a only 50mg, but I was hungry constantly and so even trying to restrict myself I gained weight. Then after 3 weeks I had a sudden and dramatic increase in depression and "alien" suicidal thoughts. I had been in so much pain I had had some suicidal thoughts but these were different, they were almost constant and didn't feel "natural" like my other ones. Hard to explain. I was scared I might act on them on impulse. I was 25 so I did what I always do when alone and scared, I called my mom. She figured out it was a side effect and my doc took me off that day for my safety and with in a week I was in horrible pain again but didn't want to die anymore. My review: lf it stops your pain and doesn't make you want to die it could be wonderful for you, but it was the most dangerous drug of the 6 I have tried for my pain. So be vigilant about your thoughts while on it.
For the first few days before i got used to lyrica i had a hard time breathing. I talked to my doctor and she said that she thinks i wad giving myself panic attacks over starting a new drug. That was a total lie because I was excited to start the drug hoping it would take away my pain. I wasn't worried about it. It also gives me dry mouth and I have to go to the bathroom a lot more like two or three times an hour sometimes when I drink water, which is every day. No pain relief though. I'm also worried if the symptoms I'm already having like the dry mouth and needing to go to the bathroom it's going to become more of a problem on a higher dosage.
At Spidermanrosie. The thirsty and frequent urination could be signs of diabetes too. Monitor everything, how much you drink and how much you urinate. Also, look for other symptoms that may be associated with diabetes.